# SDR CKSA98070

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 580/760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, BETWEEN BS 580 AND BS 760 AT FLOOR CENTER AREA, FLOORBEAM PLUS TWO FLOOR AUXILIARY CHANNEL SUPPORTS PLUS WATER CONNECTOR FITTINGS AND FRAME SUPPORTS CORRODED.  REMOVED CORROSION ON FLOORBEAM FS 660 AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-01 AND 53-10-01.  REPAIRED FLOORBEAM IAW B747 SRM 53-10-07.  SEEM M40'S 14767 AND 14768 FOR AUXILIARY CHANNEL SUPPORTS WATER FITTINGS AND FRAME SUPPORTS.  CORROSION TASK CARD NUMBER C53-210-03 PART 3 OF 4.  NON-ROUTINE TASK CARD NUMBER 12891.
